# SDR HNAA2022102500295

- Difficulty date: October 7, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 72 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E939229 - FR 72 CRACKED BETWEEN STGR 17L AND STGR 16L .... REMOVED AND REPLACED FR 72 LH SECTION IAW EMB-145 SRM 51-40-02.
